MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN.2; CREATININE TEST

ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN.2; CREATININE TEST
Catalog Number 05401755190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A general reagent issue was excluded.The sample clotting time was 25 minutes.For most tube manufacturers, the recommended clotting time is a minimum of 30 minutes.It was noted that there was no evidence of the photometer being replaced.It is recommended the photometer lamp be replaced every 6 months.The investigation found the issue was due to pre-analytical handling issues.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration was acceptable.Qc with lot 598376 was mostly in range with some outliers.Qc with lot 595441 was within specification.The last preventative maintenance was performed on 29-nov-2023.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine jaffé gen.2 results for 1 patient sample on a cobas c 111 analyzer.The initial result was 3.90 mg/dl.The repeated result was 0.8 mg/dl.The repeated result was believed to be correct.

Brand Name
CREATININE JAFFÉ GEN.2
Common Device Name
CREATININE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20602179
Report Number1823260-2024-03182
Device Sequence Number8144394
Product Code CGX
UDI-Device Identifier04015630926824
UDI-Public04015630926824
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05401755190
Device Lot Number595270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown